MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE
Catalog Number 4008
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference number (b)(4).
 
Event or Problem Description
It was reported that, the outer packaging of one (1) iv3000 1 hand 10x12cm ctn 50 was found to be unsealed by the nurse.As this was noticed upon inspection, there was not patient involvement.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a device analysis could not be performed.An evaluation of the device through a visual inspection of the material provided by the customer, was performed and revealed that the outer packaging of one iv3000 hand 10x12cm was unsealed.A review of the associated batch record showed that this batch passed all acceptance criteria and was compliant upon release for distribution.An analysis of the complaint history revealed a small number of similar instances in the last 12 months, with only this one is reported with this lot number.An assessment to identify prior capa/nc/pra/hhe/field actions was executed and determined no escalations relating to the reported event.A review of the risk management documentation was performed and concluded that the alleged failure and associated foreseeable harms have been anticipated under multiple failure modes.The probable cause remains unknown.A factor that could contribute to the reported event include that the dressing has not been stored in the conditions outlined in the ifu.As temperature can alter the adhesive nature of the seal of the pouch, the device should be stored in the optimum conditions as indicated in the ifu.No manufacturing, packaging, labelling, design, concerns nor adverse trend have been observed, therefore no corrective actions are deemed necessary.

Brand Name
IV3000 1 HAND 10X12CM CTN 50
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key17684716
Report Number8043484-2023-00057
Device Sequence Number2582793
Product Code KGX
UDI-Device Identifier05000223417406
UDI-Public05000223417406
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4008
Device Lot Number2230
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown